ADVERTISEMENT
ADVERTISEMENT

Topic: Medication Issues

Created By: terry kigs | 2015-04-24 18:54 | 8 Views | 0 Comments

Best Quality Novelty Fake IDs and (realfakedocument@gmail.com ) Passports,Marriage certificates and Drivers license etc buy now high quality-We have...

Created By: philo23 | 2015-04-23 14:10 | 66 Views | 1 Comment

Hi everyone. I recently switched from Keppra to Vimpat on insistence by my neurologist. It was hell. So now I might switch to Lamictal. It sounds like a decent drug in terms of its intended...

Created By: kayleelynch | 2015-04-22 09:19 | 35 Views | 1 Comment

I am taking 750 mgs of Keppra and 75 mgs of zoloft, both at night. Iv been taking the Keppra for four days and zoloft for about a year and a half. I am absolutely miserable. I could sleep for days...

Created By: Nikki17 | 2015-04-18 20:29 | 107 Views | 1 Comment

 

Hi everyone, I was diagnosed with temporal lobe epilepsy in January of this year.  I was having partial seizures which were definitely affecting my day to day life. I have been put on...

Created By: Jenny P | 2015-04-18 07:32 | 55 Views | 0 Comments

Hi, my 4 yr. old son doesn't talk at this time due to ADEM, lesions in the brain.  Before ADEM, he was articulate and spoke very well. 

Currently, he's on Topomax and is drowsy, sluggish...

Created By: ToddA | 2015-04-13 08:29 | 94 Views | 0 Comments

To J scooher

I know exactly what you are talking about. I have a brain tumor that causes me to have seizures. I was diagnosed with this back in 2008. They started me off with Dilantin and I...

Created By: julz2383 | 2015-04-11 12:59 | 74 Views | 0 Comments

Started Zonegran last night in addition to Lamictal. I'm freaked about Zonegran side effects! I already take Prozac for anxiety and depression. I'm worried about the psychological effects. Anyone...

Created By: RachelSproule | 2015-04-10 19:55 | 71 Views | 1 Comment

I was diagnosed with seiZures when I was 10 years old. I was put on topomax and zoloft because topomax has a mood side effect of it. Does anyone know how seizures effect moods?

Created By: buddy4688 | 2015-04-10 13:29 | 107 Views | 2 Comments

I am 27 and back in 2007 out of know where i had a seizure and from then on i have been diagnosed with epilepsy.  Since then though i have had surgery which has helped out a lot but still i will...

Created By: jmd2007 | 2015-04-10 12:38 | 79 Views | 1 Comment

Has anyone who is or has taken Lamictal experienced any negative psychological/emotional side effects?

My story: I was 20 years old when I had my first seizure.  Prior to that, I was in the...

Created By: Amanda M | 2015-04-09 19:15 | 94 Views | 0 Comments

Hi everyone,
I'm 31, diagnosed with grand mal when i was 17. Throughout the years i've tried a ton of different drugs. Nothing worked...until lamictal. I've been on lamictal for 3 years (...

Created By: giatbaza | 2015-04-09 07:17 | 85 Views | 1 Comment

~~
Thank the Good God that the internet exists today and people can help each other by sharing experiences. Can you imagine what parents a couple of decades ago had to face without this kind...

Created By: jmd2007 | 2015-04-08 17:07 | 104 Views | 1 Comment

Some brief background: I've been taking the brand-name Lamictal medication for several years now with no serious issues.  I recently refilled my prescription and was sent the generic lamotrigine...

Created By: MDoe8 | 2015-04-07 17:20 | 99 Views | 1 Comment

Hey Peeps,

 

I've been on Depakote ER for half my life (15 yrs).  I recently started to have twitches every now and then so i told the doc and she migrated me over to Lamictal.  I...

Created By: Lonelynation | 2015-04-07 14:25 | 142 Views | 1 Comment

Hi everyone,

I'm a 24 year old female (diagnosed at 16), and currently on a set doseage of Keppra, Lamotrigine, and Carbamazepine. I have...

Created By: wbfd25 | 2015-04-03 19:06 | 90 Views | 1 Comment

My doc is switching me from dilantin to lamictil. While slowly increasing the dosage on the lamictil I will get overwhelmed with anxiety and be put in to almost a panic attack I have to talk...

Created By: ToddA | 2015-04-02 12:29 | 130 Views | 1 Comment

Has anyone out there found something to do to conquer the feeling tired everyday from seizure medicine?

Created By: Hollyb77 | 2015-04-02 10:51 | 89 Views | 0 Comments

 I've been on Lamictal for 7 months now.. Once I got up to my 400 mg dosage I started sever night sweats. They moved me down to 300mg but still having severe night sweats. When I call doc they say...

Created By: pneill | 2015-04-02 10:45 | 77 Views | 0 Comments

Has anyone ever experienced seizures exactly at a certain time, morning and night, after taking Trileptal? My son has one exactly 3 hours after his morning and nighttime dose. I know there has to...

Created By: ToddA | 2015-04-02 09:26 | 109 Views | 1 Comment

It makes you tired every day.

Pages